Can breathing difficulty, nausea and white toes and fingers be signs of pneumonia?
User rating for this question
Feeling if very Tight band around chest, Like a very, very tight bra, I had to remove bra to breath. I have weakness, nausea, light headed, Sudden onset, had physical yesterday and felt fine, EKG was normal, Today I was fine until around 11 AM and I started feeling bad and by 2 PM I could hardly sit up. I have Raynaud's on hands and toes that feel very cold inside but feel normal to people touching them, Toes and fingers look white. Since I had an UTI last weak and my BP was very elevated, the family doctor raised my BP meds from 20 mgs to 30 mgs and put me on Crestor. What is wrong with me ? I am worried that I could have pneumonia or the flu from contacts at the doctor's office yesterday or the walk in clinic last week,
Posted Tue, 11 Feb 2014 in General Health
Answered by Dr. Prasad 3 hours later
Brief Answer: You need investigations... Detailed Answer: Hi, In the absence of fever and cough, sudden onset weakness, nausea, lightheadedness and breathing difficulty (tightness around the chest) is less likely to be related to serious infection including pneumonia. I would order complete blood count, ESR and Chest X-ray before starting specific treatments for infection. Other possibilities that should be considered are: 1. Post infection symptoms: Some individuals weakness, nausea and lightheadedness after recovering from infection. It settles down gradually. Good nutrition, vitamin supplement and plenty of fluids are going to be the key. 2. Crestor is known to cause muscular aches and weakness. I am not sure if your chest tightness is secondary to muscular fatigue. You can talk to your physician when you see them for the aforementioned tests. 3. I am not sure if you have history of anxiety and if you are anxious about the current symptoms. If you are, then it can explain the set of symptoms. Your local GP will know about all the above mentioned conditions. Hope this helps. Regards
People also viewed
- Is increased blood pressure a side effect of tirosint?
- What causes collapsed arteries
- Shortness of breath after pneumonia
- Hypothermia and convulsions
- Vipoma electrolytes
- Equizema viral
- Labored breathing pneumonia
- Is decreased concentration a side effect of trazodone?
- Is blood in urine or stools a side effect of zarontin?
- Is convulsions or seizures a side effect of virdec dm?
- What are the side effects of vitamin c with rose hips?
- Pneumonia breathing exercises
- High white count sign of pneumonia
- Klebsiella pneumoniae and bad breath
- Desquamation of fingertips